# SDR DALA2024030102890

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 62,861 hours, 32,715 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO LOSS OF BLUE HYDRAULIC SYSTEM PRESSURE. ELECTRIC PUMP ONLY PRODUCING 700 PSI.  REPLACED THE BLUE SYSTEM ELECTRIC PUMP. (LP 5469460)
